# SDR SB05082

- Difficulty date: July 13, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED FORWARD SERVICE DOOR EXTERIOR EMERGENCY EXIT LIGHT AND FIRST CLASS EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FORWARD EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD.
